Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at May 11, 2015, 3:25 PM EDT for Monroe County, Michigan. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 3:25 PM EDT (19:25 UTC)
- Expired
- May 11, 2015, 3:50 PM EDT
- In force
- 25 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Monroe County, MI
The radar
The Detroit radar (KDTX), 85 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 3:33 PM EDT | TSTM WND DMG | 1 S Dundee, MI | TREE DOWN ALONG US 23 |
| May 11, 3:33 PM EDT | TSTM WND DMG | 3 Wsw Dundee, MI | TREE DOWN IN ROADWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:14 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
624 WUUS53 KDTX 111925 SVRDTX MIC115-112030- /O.NEW.KDTX.SV.W.0003.150511T1925Z-150511T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 325 PM EDT MON MAY 11 2015 THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN MONROE COUNTY IN SOUTHEASTERN MICHIGAN... * UNTIL 430 PM EDT * AT 325 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DEERFIELD... OR NEAR DUNDEE...MOVING NORTHEAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... DUNDEE AROUND 330 PM EDT. MILAN AND MAYBEE AROUND 340 PM EDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE AZALIA...OAKVILLE...SCOFIELD AND CONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN MICHIGAN. LAT...LON 4181 8376 4208 8377 4209 8337 TIME...MOT...LOC 1925Z 217DEG 43KT 4193 8378 HAIL...<.75IN WIND...60MPH $$ JVC
2 follow-up statements
646 WWUS53 KDTX 111938 RRA SVSDTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 338 PM EDT MON MAY 11 2015 MIC115-112030- /O.CON.KDTX.SV.W.0003.000000T0000Z-150511T2030Z/ MONROE MI- 338 PM EDT MON MAY 11 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR NORTHWESTERN MONROE COUNTY... AT 338 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MILAN...MOVING NORTHEAST AT 55 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN MONROE COUNTY...INCLUDING THE FOLLOWING LOCATIONS... AZALIA...SCOFIELD...OAKVILLE AND CONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN MICHIGAN. LAT...LON 4208 8377 4209 8337 4195 8356 4196 8377 TIME...MOT...LOC 1938Z 216DEG 46KT 4206 8367 HAIL...<.75IN WIND...60MPH $$ JVC
308
WWUS53 KDTX 111950
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
350 PM EDT MON MAY 11 2015
MIC115-112000-
/O.CAN.KDTX.SV.W.0003.000000T0000Z-150511T2030Z/
MONROE MI-
350 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN
MICHIGAN.
LAT...LON 4208 8377 4209 8337 4195 8356 4196 8377
TIME...MOT...LOC 1948Z 217DEG 43KT 4218 8355
$$
JVCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:19 PM EDT, 6 minutes earlier.
Area forecast discussion, May 11, 3:19 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
319 PM EDT MON MAY 11 2015
.SHORT TERM...TODAY AND TONIGHT
STRONG SHORTWAVE IN THE WATER VAPOR IMAGERY IN WEST CENTRAL IL WILL
DRIVE THE ACTIVITY THIS EVENING. WATCH AREA HIGHLIGHTS THE GREATEST
THREAT AREA. FIRST LINE OF STORMS JUST ENTERING THE SOUTHERN PART OF
THE FORECAST AREA. GIVEN A LITTLE SUNSHINE EAST OF BAX TO ADG TEMPS
IN THE MID 70S TO LOWER 80S AND DEW POINTS IN THE LOWER 60S...EXPECT
THIS THREAT TO CONTINUE THROUGH THE AFTERNOON AND INTO THE EARLY
EVENING. 18Z DTX SOUNDING DID SHOW THE INCREASING WIND FIELD
ASSOCIATED WITH THE STRONG SHORTWAVE AND GOOD LOW LEVEL LAPSE RATES.
WEST OF THAT LINE...WIDESPREAD SHOWERS TO CONTINUE THROUGH ABOUT
00Z. COLD FRONTAL PASSAGE EXPECT BETWEEN 00Z AND 03Z. A LINE OF
SHOWERS HAS DEVELOPED ALONG THAT FRONT IN EASTERN WI AND EASTERN IL.
WILL KEEP A CHANCE POP FOR AREAS AFTER 01Z FOR ACCOUNT FOR THAT.
ENOUGH LOW LEVEL MOISTURE AND CYCLONIC FLOW TO HAVE ENOUGH STRATOCU
OVER NIGHT FOR A PARTLY TO MOSTLY CLOUDY NIGHT. IN THE WAKE OF THE
COLD FRONT...WSW WINDS WILL INCREASE OVERNIGHT TO A SOLID 11 TO 15
KNOTS. GUIDANCE TEMPS FOR LOWS ARE CLOSE AND LOOK ON TARGET.
&&
.LONG TERM...TUESDAY THROUGH SUNDAY
LOW PRESSUE WILL BE IN THE PROCESS OF PUSHING AWAY FROM THE AREA
COME TUESDAY AS DEEP CYCLONIC FLOW OVERTAKES THE AREA. CLOUDY
SKIES....GUSTY WINDS AND COOLER TEMPERATURES WILL BE THE STORY ON
TUESDAY. WINDS ON THE BACKSIDE OF THE LOW WILL BRING GUSTY WINDS TO
THE CWA DURING THE DAY ON TUESDAY WITH GUSTS APPROACHING 40 MPH
DURING THE AFTERNOON. COLD AIR ADVECTION WILL ALSO TAKE HOLD AS
HIGHS STRUGGLE TO REACH THE 60 DEGREE MARK. MODELS ARE ADVERTISING A
WEAK SHORTWAVE MOVING ACROSS LOWER MICHIGAN...COUPLED WITH THE
SECONDARY COLD FRONT...SHOWER ACTIVITY WILL REMAIN POSSIBLE.
CONDITIONS FINALLY START TURNING AROUND LATER TUESDAY NIGHT INTO
WEDNESDAY AS UPPER LEVEL RIDGING STARTS BUILDING IN FROM THE WEST.
THIS ALLOWS FOR DRIER CONDITIONS OVER THE CWA...HOWEVER TEMPS STILL
STRUGGLE ON WEDNESDAY BEFORE A WARMING TREND ENSUES LATER THIS WEEK
INTO THE WEEKEND.
AFTER A COOLER COUPLE OF DAYS...NEAR TO ABOVE NORMAL TEMPERATURES
WILL RETURN TO THE AREA AS HIGH PRESSURE HOLDS THROUGH THURSDAY.
LATEST MODEL RUNS ARE SUGGESTING A RETURN TO ACTIVE WEATHER
BEGINNING FRIDAY AS A SERIES OF SHORTWAVES MOVE THROUGH THE GREAT
LAKES REGION. CAVEAT IS THAT SOME MODELS BRING IN RAIN CHANCES
WHILE OTHERS HOLD THE ACTIVITY TO THE SOUTH WHILE BRINGING IN UPPER
LEVEL RIDGING OVER THE AREA THIS WEEKEND.
&&
.MARINE...
THUNDERSTORMS...SOME STRONG TO SEVERE...WILL CONTINUE THROUGH THE
EARLY EVENING AS A COLD FRONT PUSHES ACROSS THE GREAT LAKES.
BIGGEST THREAT FOR STRONGER THUNDERSTORMS WILL BE OVER LAKE ST CLAIR
AND LAKE ERIE THIS EVENING. GUSTY WESTERLY WINDS WILL THEN TAKE
OVER BEHIND THE FRONT WITH GUSTS IN THE 25 TO 35 KNOT RANGE. SMALL
CRAFT ADVISORY HAS BEEN ISSUED FOR ALL NEARSHORE ZONES STARTING
TUESDAY MORNING AND RUNNING THOUGH LATE TUESDAY NIGHT. QUIETER AND
DRIER WEATHER WILL TAKE OVER ON WEDNESDAY AS HIGH PRESSURE BUILDS IN
OVER THE GREAT LAKES.
&&
.AVIATION...ISSUED 122 PM EDT MON MAY 11 2015
FOG HAS FINALLY LIFTED FOR ALL THE TAF SITES. VFR CONDITIONS
EXPECTED UNTIL THE THUNDERSTORMS DEVELOP ALONG A RAIN SHIELD OVER
WESTERN LOWER AND INDIANA. TIMING OF THOSE THUNDERSTORMS WILL BE
BETWEEN 21Z AND 00Z FOR ALL THE TAF SITES. EXPECT IFR VSBYS AND MVFR
CIGS WITH THE STORMS. POTENTIAL FOR GUSTY WEST WINDS WITH THE STORMS
ESPECIALLY FOR THE DETROIT AREA TAFS. POST FRONTAL FOR TONIGHT AND
INTO TUESDAY...EXPECT STRATOCU THAT MAY BE MVFR FOR SEVERAL HOURS
FOR A FEW SITES ALONG WITH A GUSTY WSW WIND. GUSTS DURING THE
DAYTIMIE ON TUESDAY COULD GET TO 30 TO 35 KNOTS.
FOR DTW...EXPECT SHRAS/TSRAS TO SPREAD BACK INTO THE TERMINAL BY 21Z
OR SO...AND PERSIST AT TIMES THROUGH 01Z AS A COLD FRONT PIVOTS
THROUGH THE AREA. IFR/MVFR CONDITIONS WILL BE POSSIBLE WITH SOME OF
THIS ACTIVITY.
//DTW THRESHOLD PROBABILITIES...
* HIGH IN THUNDERSTORM OCCURRENCE AFTER 21Z THIS AFTERNOON.
* MEDIUM IN CEILINGS AOB 5KFT AFTER 01Z TONIGHT.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...DENSE FOG ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR LHZ361>363-421-
422-441>443-462>464.
SMALL CRAFT ADVISORY FROM 8 AM TUESDAY TO 2 AM EDT WEDNESDAY FOR
LHZ421-422-441>443.
LAKE ST CLAIR...SMALL CRAFT ADVISORY FROM 8 AM TUESDAY TO 2 AM EDT WEDNESDAY FOR
LCZ460.
MICHIGAN WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY FROM 8 AM TUESDAY TO 2 AM EDT WEDNESDAY FOR
LEZ444.
&&
SHORT TERM...RBP
LONG TERM....SS/SS
MARINE.......SS
AVIATION.....RBP
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, May 11, 11:40 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1140 AM EDT MON MAY 11 2015 MIZ047>049-053>055-060>063-068>070-075-076-082-083-120815- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1140 AM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO THE AREA LATE TODAY WITH THUNDERSTORMS LIKELY. THERE IS A SLIGHT CHANCE FOR SOME OF THESE STORMS TO BECOME SEVERE THIS AFTERNOON AND EARLY THIS EVENING...PARTICULARLY FOR AREAS ALONG AND SOUTH OF A HOWELL TO SANDUSKY LINE. AS LOW PRESSURE TRACKS ALONG THIS FRONT INTO THE AREA...ATMOSPHERIC WIND FIELDS WILL BECOME CONDUCIVE TO ROTATING THUNDERSTORMS INTO THE AFTERNOON AND EARLY EVENING. SO...WHILE THE BROADER HAZARD WITH THESE THUNDERSTORMS WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS TO 65 MPH...A FEW TORNADOES WILL ALSO BE POSSIBLE DUE TO THESE ATMOSPHERIC WIND CONDITIONS. THE MAIN TIME FRAME FOR POTENTIAL SEVERE THUNDERSTORMS WILL EXTEND FROM ABOUT 3 PM TO 10 PM. STORMS WILL MOVE TO THE NORTHEAST AT AROUND 35 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR SCATTERED THUNDERSTORMS WILL RETURN DURING THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-120815- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1140 AM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT WIDESPREAD FOG...SOME LOCALLY DENSE WILL CONTINUE FOR LAKE HURON THROUGH THE AFTERNOON. PLEASE SEE THE LATEST MARINE WEATHER MESSAGE /MWW/ FOR THE LATEST DETAILS. A COLD FRONT WILL MOVE INTO THE AREA LATE TODAY WITH THUNDERSTORMS LIKELY. THERE IS A SLIGHT CHANCE FOR SOME OF THESE STORMS TO BECOME SEVERE THIS AFTERNOON AND EARLY THIS EVENING. AS LOW PRESSURE TRACKS ALONG THIS FRONT INTO THE AREA...ATMOSPHERIC WIND FIELDS WILL BECOME CONDUCIVE TO ROTATING THUNDERSTORMS INTO THE AFTERNOON AND EARLY EVENING. SO...WHILE THE BROADER HAZARD WITH THESE THUNDERSTORMS WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS TO 55 KNOTS...AN ISOLATED WATERSPOUTS WILL ALSO BE POSSIBLE DUE TO THESE ATMOSPHERIC WIND CONDITIONS. THE MAIN TIME FRAME FOR POTENTIAL SEVERE THUNDERSTORMS WILL EXTEND FROM ABOUT 3 PM TO 10 PM. STORMS WILL MOVE TO THE NORTHEAST AT AROUND 30 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORIES MAY BE NEEDED ON TUESDAY AS GUSTY SOUTHWEST WINDS BECOME NORTHWEST IN THE WAKE OF A PASSING COLD FRONT. THE CHANCE FOR SCATTERED THUNDERSTORMS WILL THEN RETURN DURING THE COMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE). DG
In the hours before
Special weather statement, May 11, 2:31 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
231 PM EDT MON MAY 11 2015
MIZ076-082-083-111945-
LENAWEE MI-WAYNE MI-MONROE MI-
231 PM EDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR MONROE...LENAWEE AND SOUTHWESTERN
WAYNE COUNTIES UNTIL 345 PM EDT...
AT 230 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
STRYKER...OR NEAR ARCHBOLD...MOVING NORTHEAST AT 50 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ADRIAN...MONROE...FLAT ROCK...TECUMSEH...MILAN...DUNDEE...
BLISSFIELD...CARLETON...MORENCI...TEMPERANCE...TRENTON...GROSSE
ILE...IDA...CLINTON...LUNA PIER...PETERSBURG...DEERFIELD...BRITTON...
MAYBEE AND CLAYTON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHEASTERN
MICHIGAN.
LAT...LON 4171 8436 4207 8407 4209 8354 4215 8354
4213 8314 4210 8317 4212 8318 4211 8319
4202 8319 4202 8318 4197 8325 4192 8327
4194 8331 4192 8334 4189 8334 4182 8343
4180 8341 4178 8346 4173 8346
TIME...MOT...LOC 1830Z 233DEG 43KT 4149 8439
JVCThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:37 PM EDT | Special Weather Statement | DTX | Oakland | 53 min |
| May 11, 8:35 AM EDT | Marine Dense Fog Advisory | DTX | 7 hr | |
| May 11, 2:31 PM EDT | Special Weather Statement | DTX | Lenawee, Monroe | 74 min |
| May 11, 2:51 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 54 min |
| May 11, 3:42 PM EDT | Special Weather Statement | DTX | Wayne | 63 min |
| May 11, 3:58 PM EDT | Small Craft Advisory | DTX | 30 hr | |
| May 11, 4:03 PM EDT | Special Weather Statement | DTX | Monroe | 57 min |
| May 11, 4:10 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 24 min |
| May 11, 4:17 PM EDT | Special Marine Warning | DTX | 118 min | |
| May 11, 4:26 PM EDT | Special Weather Statement | DTX | Macomb | 64 min |
| May 11, 4:32 PM EDT | Special Weather Statement | DTX | Monroe | 58 min |
| May 11, 5:07 PM EDT | Special Weather Statement | DTX | Wayne | 38 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.